MENTOR TEXAS MENTOR ARTOURA PLUS, SMOOTH, ULTRA HIGH PROFILE; EXPANDER, SKIN, INFLATABLE
Back to Search Results |
| Catalog Number |
SDC135UH |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Deformity/ Disfigurement (2360)
| Date of Event |
05/13/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
On jun 13, 2024, the mentor failure analysis lab received the device for evaluation.The analysis has begun, but is not complete at this time.When the investigational analysis has been completed, a supplemental report will be submitted.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Reason for device explant and/or reoperation: deflation manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient underwent a breast implantation procedure with mentor artoura plus, smooth, ultra high profile tissue expanders 700cc and experienced deflation on the right side post-operatively, which was confirmed during a physical exam.As a result, the patient underwent removal and replacement with mentor gel breast implants on (b)(6), 2024.
Additional Manufacturer Narrative
Device evaluation summary: the product was returned to mentor for evaluation.Mentor then conducted a visual inspection and microscopic examination of the returned device.Visual analysis of the returned sample determined that a tear was found on the anterior aspect of the artoura plus sm te uhp 700cc tissue expander, between the union of the shell and bladder.Microscopic examination was performed and the cause of the deflation could not be identified.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Based on the information currently available.This product was sent to mentor's manufacturing team for additional analysis.According to the manufacturing investigation, the data records for the deflated tissue expander meet specifications.The tear reported in the product complaint cannot be confirmed as a manufacturing defect.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Manufacturer¿s reference number: (b)(4).